) is one of the SSRI
group of drugs which have tiredness
as one of the side effects. But, majority of the patients these are transient i.e they go away if you continue to take the tablets, usually in 2-3 weeks of time. So, I generally advice my patients to try and tolerate the side effects till the side effects go away, if possible. This is because a. one week is very small period for the anxiety
to be helped with and b. you may need more than the 10mg dose.
If the side effects are not tolerable, then you may go down to 5mg and wait the 3-4 weeks and then increase it to 10mg and so on. This helps to reduce the side effect burden but prolongs the treatment period.
Finally the aim is to achieve the "therepeutic dose" i.e the dose which helps your symptoms/problems with as least a problematic journey as possible.
So, yes you can cut it down to 5mg but do it under your psychiatrist's guidance please.